Generalized one-sided estimates for solutions of Hamilton-Jacobi equations and applications

Piermarco Cannarsa, Halil Mete Soner

Research output: Contribution to journalArticle

25 Scopus citations
Original languageEnglish (US)
Pages (from-to)305-323
Number of pages19
JournalNonlinear Analysis
Volume13
Issue number3
DOIs
StatePublished - Mar 1989
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Keywords

  • Hamilton-Jacobi equations
  • Viscosity solutions
  • convex analysis
  • propagation of singularities

Fingerprint Dive into the research topics of 'Generalized one-sided estimates for solutions of Hamilton-Jacobi equations and applications'. Together they form a unique fingerprint.

  • Cite this